# SDR J7SA2022052400320

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N344FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 8,659 hours, 5,799 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: False Indication
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, 43,000FT, LG LEVER DISAG, ADS 2 SLIP FAIL AND ADS 1 SLIP FAIL CAS MESSAGES ILLUMINATED. DURING DESCENT, CREW LEVELED AT 16,000FT, ENTERED A HOLD, AND PERFORMED LG LEVER DISAG QRH CHECKLIST. GEAR WAS CYCLED DOWN-UP-DOWN. NO CHANGE IN THE CAS MESSAGES. AFTER FREE-FALL HANDLE PULLED, NO CHANGE IN MESSAGES. AT THIS TIME, CREW DECLARED AN EMERGENCY AND COMPLETED THE QRH CHECKLIST. AFTER THE TOWER VISUALLY CONFIRMED THAT THE GEAR WAS DOWN, CREW LANDED WITHOUT FURTHER INCIDENT AT KCLT. ACCOMPLISHED GEAR SWINGS AND FREE FALL INSPECTION—NO DEFECTS FOUND. REPLACED GEAR RELAY K0169. VERIFIED CURRENT INPUT FROM NOSE UPLOCK SENSOR THROUGH RELAY K0169 TO ADS SYSTEM. ACCOMPLISHED ADDITIONAL GEAR SWINGS—NO DEFECTS FOUND. WORK COMPLETED IAW PHENOM 300 AMM 32-31-00.
